Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 25, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Aug 9, 2012, 1:18 PM MDT for 18 counties in Idaho. It took effect at Aug 10, 2012, 6:00 AM MDT. It was in force for 15 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 9, 2012, 1:18 PM MDT (19:18 UTC)
- In effect from
- Aug 10, 2012, 6:00 AM MDT
- Expired
- Aug 10, 2012, 9:00 PM MDT
- In force
- 15 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 55 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 3:00 PM MDT | TSTM WND GST 51 | Sse American Falls, ID | 25 MPH GUSTING TO 50+ MPH - HEAVY RAIN |
| Aug 10, 3:00 PM MDT | TSTM WND GST 55 | 8 W American Falls, ID | WITH HEAVY RAIN |
| Aug 10, 3:34 PM MDT | TSTM WND GST 50 | Se Chubbuck, ID | HOME INSTRUMENT ESTIMATED THUNDERSTORM WIND GUST TO 50 MPH,THE LIMIT OF HIS EQUIPMENT. TRAINED SPOTTER ALSO REPORTS 1 1/2 TO 2 INCHES TREE BRANCHES BROKEN OFF. |
| Aug 10, 3:35 PM MDT | TSTM WND DMG | 2 Ese Pocatello, ID | CHANNEL 8 VIA THEIR FACEBOOK PAGE SHOWED A SMALL TO MEDIUM SIZED DIAMETER TREE BLOWN OVER IN THE UNIVERSITY NEIGHBORHOOD ON E BENTON. A HOUSE WAS DAMAGED BY THE FALLEN TREE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 7.3 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2750 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
279 WWUS85 KPIH 091918 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 118 PM MDT THU AUG 9 2012 ...RED FLAG WARNING IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EARLY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR IDAHO FIRE WEATHER ZONES 409...410...411...412...413...475...476 AND 477... IDZ409>413-475>477-101030- /O.UPG.KPIH.FW.A.0011.120810T1500Z-120811T0000Z/ /O.NEW.KPIH.FW.W.0025.120810T1200Z-120811T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 118 PM MDT THU AUG 9 2012 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM MDT FRIDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410... 411...412...413...475...476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: FRIDAY MORNING THROUGH FRIDAY AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED THUNDERSTORMS. * OUTFLOW WINDS: GUSTS TO 45 MPH POSSIBLE NEAR THUNDERSTORMS . * PRECIPITATION: LIGHT TO MODERATE SHOWERS UNDER THE MAIN CORE OF THE THUNDERSTORMS. * IMPACTS: NEW FIRE STARTS DUE TO VERY DRY FUELS AND LIGHTNING. GUSTY OUTFLOW WINDS WILL PRODUCE RAPID AND ERRATIC GROWTH ON ANY NEW OR EXISTING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ HTTP://WEATHER.GOV/POCATELLO
3 follow-up statements
684 WWUS85 KPIH 100819 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 219 AM MDT FRI AUG 10 2012 ...RED FLAG WARNING IN EFFECT FROM 6AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR IDAHO FIRE ZONES 409...410...411...412...413...475...476 AND 477... IDZ409>413-475>477-102130- /O.CON.KPIH.FW.W.0025.120810T1200Z-120811T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 219 AM MDT FRI AUG 10 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409...410... 411...412...413...475...476 AND 477... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: 6 AM MDT THIS MORNING THROUGH 9 PM MDT THIS EVENING. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED THUNDERSTORMS. * OUTFLOW WINDS: GUSTS UP TO 5O MPH POSSIBLE NEAR THUNDERSTORMS . * PRECIPITATION: LIGHT TO MODERATE SHOWERS UNDER THE MAIN THUNDERSOTMR CORE. * IMPACTS: NEW FIRE STARTS DUE TO VERY DRY FUELS AND LIGHTNING. GUSTY OUTFLOW WINDS WILL PRODUCE RAPID AND ERRATIC GROWTH ON ANY NEW OR EXISTING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ HTTP://WEATHER.GOV/POCATELLO
200 WWUS85 KPIH 101907 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 107 PM MDT FRI AUG 10 2012 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR IDAHO FIRE ZONES 409...410...411...412...413...475...476 AND 477... IDZ409>413-475>477-110300- /O.CON.KPIH.FW.W.0025.000000T0000Z-120811T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 107 PM MDT FRI AUG 10 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409... 410...411...412...413...475...476 AND 477... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: THROUGH 9 PM MDT THIS EVENING. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED THUNDERSTORMS. * OUTFLOW WINDS: GUSTS UP TO 5O MPH POSSIBLE NEAR THUNDERSTORMS . * PRECIPITATION: LIGHT TO MODERATE SHOWERS UNDER THE MAIN THUNDERSTORM CORE. * IMPACTS: NEW FIRE STARTS DUE TO VERY DRY FUELS AND LIGHTNING. GUSTY OUTFLOW WINDS WILL PRODUCE RAPID AND ERRATIC GROWTH ON ANY NEW OR EXISTING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ HTTP://WEATHER.GOV/POCATELLO
604 WWUS85 KPIH 110238 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 838 PM MDT FRI AUG 10 2012 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409... 410... 411...412...413...475...476 AND 477... IDZ409>413-475>477-110345- /O.EXP.KPIH.FW.W.0025.000000T0000Z-120811T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 838 PM MDT FRI AUG 10 2012 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 409... 410... 411...412...413...475...476 AND 477... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. THUNDERSTORMS CONTINUE TO WIND DOWN AND EXIT EASTERN IDAHO THIS EVENING. A FEW STORMS AND LIGHTNING STRIKES ARE POSSIBLE ACROSS LEMHI COUNTY AND NEAR THE WYOMING BORDER. HOWEVER...THE BIGGER THREAT HAS ENDED FOR THE DAY. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 9, 3:13 AM MDT, 10 hours 5 minutes earlier.
Area forecast discussion, Aug 9, 3:13 AM MDT, 10 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 313 AM MDT THU AUG 9 2012 .SHORT TERM...TODAY THROUGH SATURDAY. UPPER TROF OFF THE PACIFIC COAST PUSHING EAST TODAY WITH BRUNT OF CURRENT MONSOONAL MOISTURE PUSHING EAST. STILL ENOUGH MOISTURE AND INSTABILITY FOR ANOTHER ROUND OF ISOLATED THUNDERSTORMS THIS AFTERNOON MAINLY IN THE SOUTHERN HIGHLANDS AND CENTRAL MOUNTAINS. AS THE UPPER TROF PUSHES INLAND LATE TONIGHT ANOTHER BATCH OF MOISTURE PUSHES INTO SOUTHEAST IDAHO ALONG WITH A SURFACE FRONT SO MUCH BETTER DYNAMICS ALONG WITH INSTABILITY FRIDAY AND UPPED THE PRECIPITATION CHANCES TONIGHT THROUGH FRIDAY. EXPECT SCATTERED THUNDERSTORMS WITH THIS SYSTEM DURING THE DAY ON FRIDAY. DRIER CONDITIONS MOVE IN BEHIND THE TROF ON SATURDAY AND ONLY HAVE ISOLATED CONVECTION IN THE SOUTHEAST CORNER. WILL REMAIN VERY HOT TODAY WITH SOME COOL DOWN FRIDAY INTO SATURDAY. GK .LONG TERM...SUNDAY THROUGH THURSDAY. GENERALLY ZONAL FLOW ALOFT WITH AN UPPER TROF DEVELOPING TO THE WEST BY THE MIDDLE OF NEXT WEEK. GENERALLY WENT WITH CONTINUING ISOLATED CONVECTIVE ACTIVITY IN THE MOUNTAINS BUT THE EUROPEAN IS MUCH WETTER WITH THE TROF BY NEXT WEDNESDAY. TOO FAR OUT TO MAKE SUBSTANTIAL CHANGES AT THIS POINT AS ALWAYS QUESTION THE STRENGTH OF UPPER LOWS THIS TIME OF THE YEAR THAT FAR OUT INTO THE EXTENDED. DID HOWEVER COOL DOWN MAXIMUM TEMPERATURES FROM SUNDAY THROUGH NEXT WEEK TO NEAR NORMAL READINGS BY NEXT WEDNESDAY AND THURSDAY. GK && .AVIATION...EMBEDDED MOISTURE IN THE SOUTHWEST FLOW ALOFT WILL ENCOURAGE ISOLATED THUNDERSTORM DEVELOPMENT ALONG THE MONTANA/WYOMING BORDER REGIONS THIS AFTERNOON. AN ADVANCING PAC TROUGH IS EXPECTED TO REACH TO OREGON COAST LATE TONIGHT WITH AN ASSOCIATED JET SEGMENT SHIFTING INTO THE IDAHO PANHANDLE. THE MODELS HAVE BEEN SUGGESTING THAT THIS JET SEGMENT WILL INITIATE ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS IN THE CNTRL MOUNTAIN REGION...PERHAPS IMPACTING KSUN EARLY FRIDAY MORNING. VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH 12Z FRIDAY MORNING. WILL ADD A MENTION OF VICINITY SHOWERS TO KSUN PER DISCUSSION ABOVE. HUSTON && .FIRE WEATHER...CURRENT SATELLITE IMAGERY SHOWING DIRTY SW FLOW OVER THE REGION. MODELS SUGGEST THAT LINGERING MOISTURE COUPLED WITH AFTERNOON HEATING SHOULD BE ENOUGH TO TRIGGER ISOLATED THUNDERSTORMS MAINLY ALONG THE MONTANA AND WYOMING BORDER REGIONS THIS AFTERNOON. MAIN ITEM OF CONCERN THIS MORNING IS ADVANCING PAC SHORT-WAVE WHICH MODELS DRIVE INTO THE OREGON COAST LATE TONIGHT AND THE WRN IDAHO BORDER REGION BY FRIDAY AFTERNOON. ASSOCIATED DYNAMICS COUPLED WITH ADDITIONAL MOISTURE LIFTING NE ACROSS CALIFORNIA AND NEVADA INTO IDAHO IS EXPECTED TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE REGION. THUS A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF SE IDAHO (EXPECT TO REFINE HEADLINE AS EVENT DRAWS NEAR AND DETAILS SHARPEN) FOR SCATTERED THUNDERSTORMS AND STRONG GUSTY OUTFLOW WINDS. WAVE SHIFTS EAST OF THE REGION BY SATURDAY...LEAVING A DRY WEST FLOW ACROSS SRN IDAHO ALTHOUGH SUB-TROPICAL MOISTURE REMAINS JUST TO OUR SOUTH ACROSS NEVADA AND UTAH UNDER THE UPPER RIDGE. MODELS SUGGEST THAT THIS MOISTURE WILL BEGIN TO EDGE NORTH ACROSS THE BORDER AS EARLY AS SUNDAY WHILE ADVANCING PAC SHORT-WAVE ENERGY SHIFTING WEST INTO CANADA MONDAY/TUESDAY MAY POSSIBLY BRING BREEZY WINDS AND MODERATING TEMPERATURES WHILE SHUNTING THE SUB-TROPICAL MOISTURE SOUTH AND EAST OF THE AREA. THE MODELS HAVE SHOWN LITTLE RUN TO RUN CONSISTENCY ON THE EXACT TRACK OF THE INCOMING PAC ENERGY SO CONFIDENCE HAS BEEN LOW ON ANY ONE PARTICULAR SOLUTION. HUSTON && .PIH WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON IDZ409>413-475>477. &&
Hazardous weather outlook, Aug 9, 4:11 AM MDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 411 AM MDT THU AUG 9 2012 IDZ017>025-031-032-101015- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 411 AM MDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY MAINLY IN THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FIRE WEATHER WATCH IS IN EFFECT FOR ALL FIRE WEATHER ZONES ON FRIDAY FOR SCATTERED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:15 PM MDT | Special Weather Statement | PIH | Bingham, Bonneville, Madison | 45 min |
| Aug 9, 3:33 AM MDT | Fire Weather Watch | PIH | Bannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 12 more | 10 hr |
| Aug 9, 4:19 PM MDT | Special Weather Statement | PIH | Butte | 41 min |
Nearby
Red Flag Warnings in Idaho, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.